# SDR SWAA2021092210387

- Difficulty date: August 24, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R ; BS 540 FWD CARGO COMPARTMENT ; 2021-392103 / PERFORMED PERMANENT REPAIR ON STR 25R LOCATED BTW BS 500C + 4 INCH AND BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED ALUMINUM SHEET P/N: 7075-T0/0.036Ï¿½ PO: 2021-131796 HEAT TREATED AND CONVERTED FROM 7075-T0 TO 7075T6 AND P/N: BAC1493-659, P/O: 2021 135314, P/N: BAC1493-249, P/O: 2021 147833.
